Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts

Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts

Year:    2018

Author:    Gui Lian, Junfan Chen, Xiaohua Cai

Communications in Mathematical Research , Vol. 34 (2018), Iss. 4 : pp. 343–350

Abstract

We mainly study the periodicity theorems of meromorphic functions having truncated or partial sharing values with their shifts, where meromorphic functions are of hyper order less than 1 and N(r,f)=αT(r,f) for some positive number α.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2018.04.07

Communications in Mathematical Research , Vol. 34 (2018), Iss. 4 : pp. 343–350

Published online:    2018-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    meromorphic function periodicity truncated sharing value partial sharing value

Author Details

Gui Lian Email

Junfan Chen Email

Xiaohua Cai Email